# SDR UIEA2019071004721

- Difficulty date: July 9, 2019
- Submitted: July 12, 2019
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 96,012 hours, 19,484 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CGFT110001
- Part serial: 1232
- Condition: Failed
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

#3A CARGO SMOKE DETECTOR SHOWS FAILED (INOP).( TRANSFERRED TO MDDR #114489 PER MEL 26-16-02-02 CAT "C" DUE DATE 20-JUL-19.   REPLACED SMOKE DETECTOR IAW AMM 26-19-01 OPS CHECKED GOOD THIS CLEARS MDDR 114489 PLACARD REMOVED   )
